# SDR DALA2017012800705

- Difficulty date: January 27, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 44,348 hours, 30,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT ANGLE AT UPPER SURFACE CENTER WING STA Y=715, X=44, Z=-9. (CPAX). REPAIR PARTS WERE INSTALLED PER ETI-17-17-006 R2 & ER/A 554082-14 REV ORIGINAL.
